# SDR REXA2022082501956

- Difficulty date: July 1, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: CN6242029203
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL LATCH DOOR CHAFED.  1.5" X .50" X .025" DEEP	REPLACED DOOR
